# SDR SB06071

- Difficulty date: July 20, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: AV13J5147
- Part serial: PNS698
- Condition: Inoperative
- Location: Te Flaps
- Part time: 45,811 hours, 31,010 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

JUST BEFORE LANDING, AT 1,200 FEET ABOVE GROUND LEVEL, CREW REPORTED THE AIRCRAFT ROLLED TO THE LT WHEN FLAPS WERE SELECTED TO 30 UNITS. ROLL WAS CORRECTED WHEN FLAPS WERE SELECTED TO 15 UNITS. FLIGHT LANDED WITHOUT FURTHER INCIDENT AND THE FLAPS AT 15 UNITS. MAINTENANCE FOUND THE NR 3 AND NR 6 FLIGHT SPOILERS INOPERATIVE AND WITH NO FLUID TO THEM. FOUND THE SHUTOFF VALVE IN THE RT MAIN LANDING GEAR WHEEL WELL INOPERATIVE. REMOVED AND REPLACED RT IB SHUTOFF MOTOR IAW MM 27-09-31-004-043. LEAK CHECK AND FUNCTIONAL TEST GOOD.
